# SDR DALA2021021700929

- Difficulty date: February 14, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N103DY
- Make and model: Airbus A321-211
- Aircraft serial: 9538
- Aircraft time: 717 hours, 553 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MASTER WARN IN-FLIGHT LAV SMOKE 1-2 SEC. F/A VERIFIED ALL LAVS CLEAN NO SMOKE/FIRE PAX WAS EXITING AFT LAV AT THE TIME OF EVENT. VERIFIED THRU MCDU THAT AFT LAV "G" SMOKE DET WENT OFF. AS PER TSM 26-17 A/C CHKS NORM, NO FAULTS AT THIS TIME. A/C OK FOR SVC. (LP# 7587914)
